Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Complexity of Bézout's theorem. I. Geometric aspects


Authors: Michael Shub and Steve Smale
Journal: J. Amer. Math. Soc. 6 (1993), 459-501
MSC: Primary 65H20; Secondary 58F14
MathSciNet review: 1175980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 65H20, 58F14

Retrieve articles in all journals with MSC: 65H20, 58F14


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1175980-4
PII: S 0894-0347(1993)1175980-4
Article copyright: © Copyright 1993 American Mathematical Society